# SDR SWIA202155482

- Difficulty date: January 7, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLOOR FITTING PART NUMBER CDSP1900-17 FOR CENTER 9G BULKHEAD ASSEMBLY IS BUSTED.  C-CHECK RO 1/16/2021.  ORDERED AND RECEIVED NEW SEAT TRACK FLOOR FITTING PART  CDSP1900-17 FOR CENTER 9G BULKHEAD ASSEMBLY.  INSTALLATION OF NEW FITTING INSTALLED ON JOB 2747460 OP 509 MX TRANS 21824491.
